# SDR AT9900508

- Difficulty date: June 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N830AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47723
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Misdrilled
- Location: Bs 541
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION AT TIMCO IN LAKE CITY, FL, FOUND MISDRILLED HOLES IN FRAME AND FLOOR SUPPORT AT BS 541 AND LONGERON 24-27 RIGHT.  FABRICATED AND INSTALLED REPAIR ANGLES ON FLOOR SUPPORT AND FRAME IAW EA NR 12-5321-29-C1362 AND DC9 SRM 51-10-2, 53-01 FIG 2, AND 51-30-2.
